# SDR SWAA2022033088096

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 30,163 hours, 13,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP OVER LH AND RH OVER WING EXIT DOORS. / [01] REMOVED AND REPLACED M1695(RH OVER WING EXIT) BATTERY PACK AND CHARGER. IAW AMM 33-51-06. REMOVED AND REPLACED M1694(LH OVER WING EXIT) BATTERY PACK. IAW AMM 33-51-06. EMERGENCY EXIT LIGHT SYSTEM OPS CHECK GOOD IAW AMM 33-51-00.
